# SDR A6WA201240502

- Difficulty date: April 3, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 21,519 hours, 21,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513, REV A.
